# SDR QMLA2025091520094

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N507AM
- Make and model: Snias AS350B3
- Aircraft serial: 4711
- Aircraft time: 6,365 hours, 11,054 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,426 hours, 5,017 cycles
- System (JASC): 7600 · Engine Controls
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WE WERE TAKING OFF FROM THE PAD AT PRESCOTT WITH A PATIENT ONBOARD. HAD GOOD POWER IN HOVER AND ON TAKEOFF ABOUT 200-300 FT AND GOT JUST PAST THE STREETLIGHTS IN FRONT OF THE PAD. POWER SETTING BELOW THE YELLOW RANGE, FOR A BRIEF SECOND THE NOSE ROTATING TO LEFT ABOUT 20 DEG AND STARTED TO SETTLE. THERE WAS NO POPPING NOISE. FOR THAT SPILT SECOND IT FELT LIKE IT WAS LOSING POWER. THEN EVERYTHING CAME BACK UP TO NORMAL. THE GAUGES WERE GREEN AND THERE WERE NO LIGHTS OR WARNINGS ON THE VEND, WE WERE STILL FLYING. SAFEST PLACE TO LAND WAS RIGHT BACK TO OUR PAD. I CIRCLED BACK AND LANDED SAFELY. ON THE GROUND EVERYTHING FELT NORMAL. NO LIGHTS OR VEND MESSAGES.
